# SDR TWRA9723

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Part number: 65B9126741
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING THRUST REDUCTION AT TOP OF DESCENT, NR 2 ENGINE EXPERIENCED COMPRESSOR STALL.  EGT REACHED 710 DEGREES AND ENGINE WAS SHUT DOWN.  TWO ATTEMPTS TO RESTART TO IDLE AND RICH WERE UNSUCCESSFUL.  ENGINE WINDMILLING OIL PRESSURE 22 PSI.  ENGINE WAS SHUT DOWN FOR APPROXIMATELY 27 MINUTES.  MAINTENANCE FOUND PT2 PROBE LINES BROKEN.  REPLACED PT2 PROBE AS PER MM 77-11-06.  PERFORMED PT2 AND PT7 LEAK CHECK AS PER MM 77-11-00.  PERFORMED BOROSCOPE INSPECTION AND ACCOMPLISHED TAIL INSPECTION, NO DEFECTS NOTED.  PERFORMED RUN UP AS PER MM 71-00-00 TEST NR 4.  A/C RETURN TO SERVICE.  (M)
